Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 30, Number 133

All articles in this issue are freely accessible.

An error functional expansion for $N$-dimensional quadrature with an integrand function singular at a point
J. N. Lyness.
Math. Comp. 30 (1976), 1-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0408211
Existence of Gauss interpolation formulas for the one-dimensional heat equation
David L. Barrow.
Math. Comp. 30 (1976), 24-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0413523
Linear Chebyshev approximation in the complex plane using Lawson’s algorithm
S. Ellacott and Jack Williams.
Math. Comp. 30 (1976), 35-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400652
Rational approximation with a vanishing weight function and with a fixed value at zero
Charles B. Dunham.
Math. Comp. 30 (1976), 45-47
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0402355
A nearest point algorithm for convex polyhedral cones and applications to positive linear approximation
Don R. Wilhelmsen.
Math. Comp. 30 (1976), 48-57
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0394439
Pseudospline interpolation for space curves
D. H. Thomas.
Math. Comp. 30 (1976), 58-67
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400651
Nonelliptic approximation of a class of partial differential equations with Neumann boundary condition
V. Girault.
Math. Comp. 30 (1976), 68-91
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0395266
Tridiagonal fourth order approximations to general two-point nonlinear boundary value problems with mixed boundary conditions
Robert S. Stepleman.
Math. Comp. 30 (1976), 92-103
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0408259
On measures of ill-conditioning for nonlinear equations
Werner C. Rheinboldt.
Math. Comp. 30 (1976), 104-111
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400702
A quadratically convergent iteration method for computing zeros of operators satisfying autonomous differential equations
L. B. Rall.
Math. Comp. 30 (1976), 112-114
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405831
Generation of conjugate directions for unconstrained minimization without derivatives
Larry Nazareth.
Math. Comp. 30 (1976), 115-131
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0398100
The QR algorithm and Hyman’s method on vector computers
Robert C. Ward.
Math. Comp. 30 (1976), 132-142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0405825
Properties of the Taylor series expansion coefficients of the Jacobian elliptic functions
Alois Schett.
Math. Comp. 30 (1976), 143-147
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0391477
Maximal binary matrices and sum of two squares
C. H. Yang.
Math. Comp. 30 (1976), 148-153
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0409235
Decision problems for HNN groups and vector addition systems
Michael Anshel.
Math. Comp. 30 (1976), 154-156
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0396766
Determination of the primality of $N$ by using factors of $N^{2}±1$
H. C. Williams and J. S. Judd.
Math. Comp. 30 (1976), 157-172
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0396390
Class groups of the quadratic fields found by F. Diaz y Diaz
Daniel Shanks.
Math. Comp. 30 (1976), 173-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0399039
Factorization tables for trinomials over $\mathrm{GF}(q)$
Jacob T. B. Beard, Jr. and Karen I. West.
Math. Comp. 30 (1976), 179-183
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0392940
A table of totally real cubic fields
I. O. Angell.
Math. Comp. 30 (1976), 184-187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0401701
Reviews and Descriptions of Tables and Books
Math. Comp. 30 (1976), 188-197
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda
Math. Comp. 30 (1976), 198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigenda to: “Two new factors of Fermat numbers” (Math. Comp. 29 (1975), 110)
John C. Hallyburton and John Brillhart.
Math. Comp. 30 (1976), 198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0392786
Correction to: “Irregularities in the distribution of primes and twin primes” (Math. Comp. 29 (1975), 43–56)
Richard P. Brent.
Math. Comp. 30 (1976), 198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0396437
Correction to: “A note on congruent numbers” (Math. Comp. 28 (1974), 303–305)
Ronald Alter and Thaddeus B. Curtz.
Math. Comp. 30 (1976), 198
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0392816